Previous |  Up |  Next


Title: Finite $p$-groups with exactly two nonlinear non-faithful irreducible characters (English)
Author: Li, Yali
Author: Chen, Xiaoyou
Author: Li, Huimin
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 69
Issue: 1
Year: 2019
Pages: 173-181
Summary lang: English
Category: math
Summary: Let $G$ be a finite group with exactly two nonlinear non-faithful irreducible characters. We discuss the properties of $G$ and classify finite $p$-groups with exactly two nonlinear non-faithful irreducible characters. (English)
Keyword: $p$-group
Keyword: nonlinear irreducible character
Keyword: non-faithful character
MSC: 20C15
idZBL: Zbl 07088777
idMR: MR3923582
DOI: 10.21136/CMJ.2018.0230-17
Date available: 2019-03-08T14:59:14Z
Last updated: 2021-04-05
Stable URL:
Reference: [1] Berkovich, Ya. G., Zhmud', E. M.: Characters of Finite Groups. Part 2.Translations of Mathematical Monographs 181, American Mathematical Society, Providence (1998). Zbl 0934.20009, MR 1486039
Reference: [2] Fernández-Alcober, G. A., Moretó, A.: Groups with two extreme character degrees and their normal subgroups.Trans. Am. Math. Soc. 353 (2001), 2171-2192. Zbl 0968.20005, MR 1814066, 10.1090/S0002-9947-01-02685-X
Reference: [3] : The GAP Group.GAP---Groups, Algorithms, and Programming, Version 4.8.3 (2016),
Reference: [4] Iranmanesh, A., Saeidi, A.: Finite groups with a unique nonlinear nonfaithful irreducible character.Arch. Math., Brno 47 (2011), 91-98. Zbl 1249.20009, MR 2813535
Reference: [5] Isaacs, I. M.: Character Theory of Finite Groups.Pure and Applied Mathematics 69, Academic Press, New York (1976). Zbl 0337.20005, MR 0460423, 10.1090/chel/359
Reference: [6] Saeidi, A.: Classification of solvable groups possessing a unique nonlinear non-faithful irreducible character.Cent. Eur. J. Math. 12 (2014), 79-83. Zbl 1287.20013, MR 3121823, 10.2478/s11533-013-0327-4
Reference: [7] Seitz, G. M.: Finite groups having only one irreducible representation of degree greater than one.Proc. Am. Math. Soc. 19 (1968), 459-461. Zbl 0244.20010, MR 0222160, 10.2307/2035551
Reference: [8] Wang, H., Chen, X., Zeng, J.: Zeros of Brauer characters.Acta Math. Sci., Ser. B, Engl. Ed. 32 (2012), 1435-1440. Zbl 1274.20007, MR 2927433, 10.1016/S0252-9602(12)60112-X
Reference: [9] Zhang, G. X.: Finite groups with exactly two nonlinear irreducible characters.Chin. Ann. Math., Ser. A 17 (1996), 227-232 Chinese. Zbl 0856.20008, MR 1397112


Files Size Format View
CzechMathJ_69-2019-1_14.pdf 268.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo